Around 3 years ago I went on a crash diet which resulted in hair loss (due to telogen effluvium). I spoke to a dermatologist and he prescribed rogaine. I used it for a couple of weeks, but stopped when I noticed that it was making my hair coarse.
I decided that I would just wait for the TE to go away.
It hasn't gone away. And I've been eating healthy for the past 2 1/2 years. My body is chemically balanced, I am not stressed, and I still have TE. So, here are my questions:
For up to how many years can TE persist, even after the cause has been dealt with? (I've been physically healthy for a while now and the TE hasnt gone away)
Can minoxidil "cure" my TE? Meaning, STOP the hair loss (even after I stop using minoxidil)? In other words, does minoxidil cure TE or does it just stop the symptoms while in use?
I would really appreciate an answer! I've been dealing with TE since the age of 15, and I'm desperate to overcome it. Please help me!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.